Hey, I'm a fit person with no known medical conditions and my diet is pretty healthy. Lately I tried adding a multivitamins to my diet and got a really bad side effects, about 1 hour or so after I take my pill my stomach feels heavy and I have some weird tension under my lower left rib and under my left shoulder blade (I feel better when I force few burps). The tension stops after 1-2 days after I stop taking multivitamins. I take multivitamins only after my meals and I always drink a lot of water.
I guess its a bad reaction on one of the multivitamin components (I tried different brands and liquid multivitamins too, same effect). so my question is, what can cause this side effect? Does anyone had similar side effect? Which of the vitamins/components can cause this side effect?
Thanks in advance!
If you are not taking pharmaceutical grade vitamins you have NO IDEA what you are getting....meaning toxins and all sorts of bad things....so this is my first rec-make sure you take pharma grade,,,,OK?
The multivitamin I took on sunday, I took an hour after I had eaten breakfast, so it wasn't on an empty stomach. My symptoms have subsided but I still have muscle twitching and I was getting chills a little again yesterday, although today I'm not. I have a bit of a cold too if that matters.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Vitamins , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.